# SDR IPXA2M74625

- Difficulty date: July 5, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT XORS 651.   REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS753-759 IAW STASA EA 011-5730-01-A4089, REV IR & EO MD11-5730-48016-A, FAA 8100-9 S.
